About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 429835, 7 pages
http://dx.doi.org/10.1155/2013/429835
Research Article

Numerical Fractional-Calculus Model for Two-Phase Flow in Fractured Media

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematics and Statistics, Hubei Engineering University, Xiaogan, Hubei 432000, China

Received 17 May 2013; Revised 13 July 2013; Accepted 13 July 2013

Academic Editor: H. Srivastava

Copyright © 2013 Wenwen Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenwen Zhong, Changpin Li, and Jisheng Kou, “Numerical Fractional-Calculus Model for Two-Phase Flow in Fractured Media,” Advances in Mathematical Physics, vol. 2013, Article ID 429835, 7 pages, 2013. doi:10.1155/2013/429835